# SDR ASAA2022011737186

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 48,281 hours, 14,260 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE THE CENTER FUEL GUAGE DISPLAY BLANKED OUT. GROUNDED - YES. PFMD FQIS BITE PER B737-800 FIM 28-41 TASK 801 CENTER TANK FUEL QTY RESET W/ NO FAULT FOUND. REF FIM 28-41 TASK 813.
